# SDR ASOA201001301

- Difficulty date: September 9, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 16,016 hours, 14,662 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTION AT FS 349.00 IS CORRODED AT STRINGER 27.  REMOVED CORROSION FROM FRAME FS 349.00 STRINGER 27 IAW SRM 51-21-06.  AREA OF CORROSION REMOVED WITHIN LIMITS IAW SRM 53-00-00, FIG 102 (SHEET 2).  MATERIAL REMOVED .002, REMAINING MATERIAL .061.    PAINTED REPAIR IAW SRM 51-25-16.
